CSpace
Conditional measures for Pfaffian point processes: Conditioning on a bounded domain
Bufetov, Alexander, I1,2,3; Cunden, Fabio Deelan4; Qiu, Yanqi5,6,7
2021-05-01
Source PublicationANNALES DE L INSTITUT HENRI POINCARE-PROBABILITES ET STATISTIQUES
ISSN0246-0203
Volume57Issue:2Pages:856-871
AbstractFor a Pfaffian point process we show that its Palm measures, its normalised compositions with multiplicative functionals, and its conditional measures with respect to fixing the configuration in a bounded subset are Pfaffian point processes whose kernels we find explicitly.
KeywordPfaffian point processes Quaternion determinants Conditional measures Palm measures
DOI10.1214/20-AIHP1099
Indexed BySCI
Language英语
Funding ProjectEuropean Research Council (ERC) under the European Union[647133] ; Agence Nationale de Recherche[ANR-18-CE40-0035] ; Russian Foundation for Basic Research[18-31-20031] ; European Research Council[669306] ; Gruppo Nazionale di Fisica Matematica GNFM-INdAM ; National Natural Science Foundation of China[NSFC Y7116335K1] ; National Natural Science Foundation of China[NSFC 11801547] ; National Natural Science Foundation of China[NSFC 11688101]
WOS Research AreaMathematics
WOS SubjectStatistics & Probability
WOS IDWOS:000677592900012
PublisherINST MATHEMATICAL STATISTICS-IMS
Citation statistics
Document Type期刊论文
Identifierhttp://ir.amss.ac.cn/handle/2S8OKBNM/58994
Collection中国科学院数学与系统科学研究院
Corresponding AuthorBufetov, Alexander, I
Affiliation1.Aix Marseille Univ, Inst Math Marseille, UMR7373, Cent Marseille,CNRS, 39 Rue F Joliot Curie 13453, F-13453 Marseille, France
2.RAS, Steklov Math Inst, Moscow, Russia
3.Inst Informat Transmiss Problems, Moscow, Russia
4.Univ Bari, Dipartimento Matemat, I-70125 Bari, Italy
5.Chinese Acad Sci, AMSS, Inst Math, Beijing, Peoples R China
6.Hua Loo Keng Key Lab Math, Beijing, Peoples R China
7.Univ Paul Sabatier, Inst Math Toulouse, CNRS, Toulouse, France
Recommended Citation
GB/T 7714
Bufetov, Alexander, I,Cunden, Fabio Deelan,Qiu, Yanqi. Conditional measures for Pfaffian point processes: Conditioning on a bounded domain[J]. ANNALES DE L INSTITUT HENRI POINCARE-PROBABILITES ET STATISTIQUES,2021,57(2):856-871.
APA Bufetov, Alexander, I,Cunden, Fabio Deelan,&Qiu, Yanqi.(2021).Conditional measures for Pfaffian point processes: Conditioning on a bounded domain.ANNALES DE L INSTITUT HENRI POINCARE-PROBABILITES ET STATISTIQUES,57(2),856-871.
MLA Bufetov, Alexander, I,et al."Conditional measures for Pfaffian point processes: Conditioning on a bounded domain".ANNALES DE L INSTITUT HENRI POINCARE-PROBABILITES ET STATISTIQUES 57.2(2021):856-871.
Files in This Item:
There are no files associated with this item.
Related Services
Recommend this item
Bookmark
Usage statistics
Export to Endnote
Google Scholar
Similar articles in Google Scholar
[Bufetov, Alexander, I]'s Articles
[Cunden, Fabio Deelan]'s Articles
[Qiu, Yanqi]'s Articles
Baidu academic
Similar articles in Baidu academic
[Bufetov, Alexander, I]'s Articles
[Cunden, Fabio Deelan]'s Articles
[Qiu, Yanqi]'s Articles
Bing Scholar
Similar articles in Bing Scholar
[Bufetov, Alexander, I]'s Articles
[Cunden, Fabio Deelan]'s Articles
[Qiu, Yanqi]'s Articles
Terms of Use
No data!
Social Bookmark/Share
All comments (0)
No comment.
 

Items in the repository are protected by copyright, with all rights reserved, unless otherwise indicated.